# SDR SWIA971254

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, LT ENGINE OIL PRESS MSG ILLUMINATED ON EICAS.  ALSO, LT ENGINE OIL PRESS WAS FLUCTUATING BETWEEN 20 AND 40 PERCENT.  PERFORMED ALL ITEMS ON ALL PERTINENT CHECK LIST AND SHUT DOWN ENGINE.  PERFORMED SINGLE ENGINE LANDING.  FOUND LT ENGINE HYDRAULIC PUMP CARBON SEAL LEAKING.  REMOVED AND REPLACED CARBON SEAL, CLEANED ENGINE, GROUND RUN AT HIGH POWER SETTINGS FOR 30 MIN.  NO LEAKS FOUND.  MDC SHOWED NO ENGINE, NO OIL PRESS EXCEEDING.  NOTED:  C/W LOW OR NO OIL PRESSURE, INSPECTION IAW MM 72-00-00, LEAKS CKS GOOD.
